Loading...
Loading...

Go to the content (press return)

Pure bargaining problems and the Shapley rule

Author
Carreras, F.; Owen, G.
Type of activity
Journal article
Journal
Homo oeconomicus
Date of publication
2011
Volume
28
Number
3
First page
379
Last page
404
Repository
http://hdl.handle.net/2117/16208 Open in new window
Abstract
Pure bargaining problems with transferable utility are considered. By associating a quasi-additive cooperative game with each one of them, a Shapley rule for this class of problems is derived from the Shapley value for games. The analysis of this new rule includes axiomatic characterizations and a comparison with the proportional rule.
Citation
Carreras, F.; Owen, G. Pure bargaining problems and the Shapley rule. "Homo oeconomicus", 2011, vol. 28, núm. 3, p. 379-404.
Group of research
GRTJ - Game Theory Research Group

Participants